# SDR 98ZZZM90

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GREEN HYD SYSTEM LOW QTY AND LOW PRESS IN FLT.  REPLACED HYD RETURN HOSE TO LEFT MLG RETRACTION JACK.  (M)
